About

Diphenhydramine Hydrochloride Tablets helps to promote a natural sleep and helps to get you back into your sleep rhythm.

Symptoms of insomnia

  • Find it hard to go to sleep.
  • Wake up several times during the night.
  • Lie awake at night.
  • Wake up early and cannot go back to sleep.
  • Still feel tired after waking up.
  • Find it hard to nap during the day even though you’re tired.
  • Feel tired and irritable during the day.
  • Find it difficult to concentrate during the day because you’re tired.

If you have insomnia for a short time (less than 3 months) this is called short-term insomnia, whereas if you have this longer than 3 months this is called long-term insomnia.

Can Diphenhydramine Hydrochloride be used during pregnancy and breastfeeding?

If you are pregnant or breastfeeding it is advised to consult with your doctor before using this medication.

Who is it suitable for?

Diphenhydramine Hydrochloride is suitable for adults and children over the age of 16 who are suffering with insomnia or who are needing to get their sleep pattern back on track after maybe working night shifts.

Directions for use

Adults and children over 16 years: Take one tablet 20 minutes before going to bed.

Driving and using machines

This medicine causes drowsiness and sedation and may also cause dizziness, blurred vision, disturbance in attention and slower reaction times.

Do not drive or operate machinery while you are affected in this way.

Who is it not suitable for?

Do not use Diphenhydramine Hydrochloride if:

  • You are allergic to any of the ingredients listed below.
  • If you have a peptic ulcer.
  • If you have a blockage between your stomach and small intestine.

Contains

Diphenhydramine Hydrochloride 50mg, Lactose Monohydrate, Maize Starch and Magnesium Stearate.

Side effects

Like all medicines Diphenhydramine Hydrochloride does have side effects however not everyone will experience them.

If you experience any of the following, stop taking the medicine and contact your doctor.

  • Difficulty breathing or shortness of breath.
  • Fever or chills.
  • Faster heartbeat.

Warning

Keep out of sight and reach of children.

Not to be given to children under the age of 16.

For short term treatment only.

Always read the patient information leaflet before using this medicine.

Useful information

This product is a medicine, and the sales are monitored to ensure the safety of our customers. From time to time we may impose limits on the amounts you may purchase and apply restrictions to the frequency of orders.

Our Policies

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children and below 25c in a dry place away from direct sunlight.

Please read the included leaflet carefully before using this product and if you have any questions please contact one of our pharmacist for more information.

Please contact your GP if appropriate regarding this product.

Product images: whilst we try to keep out product images up to date we may, particularly for non-branded products ship the same medicine but in different packaging. If you have any questions about this policy please get in touch.

Reviews

About us

 

At Peak Pharmacy Online, we prioritize your well-being. Enjoy free delivery on orders over £35, and experience genuine UK pharmacy products with transparent, friendly service. Learn more About Us 

Peak Pharmacy - Horizon Chesterfield
  • GSK Logo - Malarone
  • Lilly Logo - Mounjaro
  • Novartis Logo
  • Proctor and Gamble Logo
  • Roche Logo
  • Teva Pharmaceuticals Logo
Popular Treatments
We've found a few items you may be interested in